# SDR DALA12010185639

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 48,501 hours, 18,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C, FOUND EMERGENCY LIGHT ON FWD FC CLOSET WALL INOP.  FOUND DISCONNECTED CONNECTOR BEHIND CLOSET WALL.  RECONNECTED WIRING CONNECTOR - OPS CK OK.
